# SDR IPXA2014112684938

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 7319
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DEP CHECK-EMERGENCY EXIT LIGHT, OVER DOOR, FAILED AFTER 10 SEC.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-07-902-001.
